Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC ECHELON; STAPLE, IMPLANTABLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ETHICON ENDO-SURGERY, LLC ECHELON; STAPLE, IMPLANTABLE
Model Number
GCS40B
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
10/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Ethicon contour curved cutter trigger jammed.Jaws would not close.No patient harm was reported.
New Search
Submit an Adverse Event Report
Brand Name
ECHELON
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer
(Section D)
ETHICON ENDO-SURGERY, LLC
475 calle c
guaynabo PR 00969
MDR Report Key
23990549
Report Number
23990549
Device Sequence Number
18741513
Product Code
GDW
UDI-Device Identifier
10705036027515
UDI-Public
(01)10705036027515
Combination Product (Y/N)
N
Initial Reporter State
AZ
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
11/04/2025
Report Date
(Section F)
11/04/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
GCS40B
Device Catalogue Number
GCS40B
Device Lot Number
A9874N
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/07/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/07/2026
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
11/04/2025